# SDR P5CA2019041600056

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 23,617 hours, 4,128 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 PYLON CAVITY REAR SPAR BOTTOM AREA WING FIXED LEADING EDGE VAPOR BARRIER CRACK AT I/B NACELLE AREA. ( NO.2 PYLON CAVITY REAR SPAR BOTTOM AREA WING FIXED LEADING EDGE VAPOR BARRIER CRACK AT I/B NACELLE AREA REPAIRED IAW SRM 57-41-01-2R-6 REPAIR 6, TEMPORARY REVISION 57-105. )
